Facebook Pixel
EmpowHER Guest

abnormal discharge

By Anonymous July 26, 2015 - 11:14pm
Rate This

pls I need help urgently. I took 3 tab of p2 within 2weeks in a mont. my period came few weeks lata but 2dats earlier dan d normal time, after my period I keep seeing discharge of blood mixed wit very slippery fluid' I hv run som txt all negative and was given sum drugs by my doc and it only reduces it & it came bk after d drug finishes. its over a mont now. my last period was very heavy(d flow) and after d period it went bk 2 d discharge. d discharge comes ones in day and it wets my pant. I need help pls

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us for help. Unfortunately, only your physician can offer advice and help you with this problem.

You mention that you took three tablets of p2. Was this Postinor 2? You mention that you took it two weeks in one month. Did you take this pill twice in one month? You should take it only once in a one month period.

Your doctor know which medications were prescribed and why. I do not.

I can only guess a hormonal imbalance was caused by how you took Postinor 2. Again, your doctor is the person who can help you and explain why you are having this abnormal discharge.


July 27, 2015 - 8:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!